# SDR RAIA00508029

- Difficulty date: August 22, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 16,430 hours, 15,033 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT EMERGENCY ESCAPE PATH LIGHTING WAS FOUND TO BE INOP.  MAINTENANCE RESECURED A LOOSE CONNECTION.  OPS CHECKED GOOD.
